Existence de lois de conservation dans le cas cyclique
Annales de l'I.H.P. Physique théorique, Volume 55 (1991) no. 3, pp. 789-803.
@article{AIHPA_1991__55_3_789_0,
     author = {Cabau, Patrick and Grifone, Joseph and Mehdi, Mohamad},
     title = {Existence de lois de conservation dans le cas cyclique},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {789--803},
     publisher = {Gauthier-Villars},
     volume = {55},
     number = {3},
     year = {1991},
     mrnumber = {1141714},
     zbl = {0748.58032},
     language = {fr},
     url = {http://archive.numdam.org/item/AIHPA_1991__55_3_789_0/}
}
TY  - JOUR
AU  - Cabau, Patrick
AU  - Grifone, Joseph
AU  - Mehdi, Mohamad
TI  - Existence de lois de conservation dans le cas cyclique
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1991
SP  - 789
EP  - 803
VL  - 55
IS  - 3
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1991__55_3_789_0/
LA  - fr
ID  - AIHPA_1991__55_3_789_0
ER  - 
%0 Journal Article
%A Cabau, Patrick
%A Grifone, Joseph
%A Mehdi, Mohamad
%T Existence de lois de conservation dans le cas cyclique
%J Annales de l'I.H.P. Physique théorique
%D 1991
%P 789-803
%V 55
%N 3
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1991__55_3_789_0/
%G fr
%F AIHPA_1991__55_3_789_0
Cabau, Patrick; Grifone, Joseph; Mehdi, Mohamad. Existence de lois de conservation dans le cas cyclique. Annales de l'I.H.P. Physique théorique, Volume 55 (1991) no. 3, pp. 789-803. http://archive.numdam.org/item/AIHPA_1991__55_3_789_0/

[1] A. Frölicher et A. Nijenhuis, Theory of Vector-Valued Differential Forms, I, Nedel. Akad. Wetinsch. Proc., vol. 59, 1956, p. 338-359. | MR | Zbl

[2] J. Gasqui, Formal Integrability of Systems of Partial Differential Equations, in Non Linear Equations in Classical and Quantum Fields Theory, N. SANCHEZ, Lect. Notes Physics, n° 226, 1985, Springer Verlag, p. 21-36. | MR | Zbl

[3] H. Goldschmidt, Existence Theorems for Analytic for Analytic Linear Differential Equations, Ann. Math., 1967, p. 246-270. | MR | Zbl

[4] J. Grifone et M. Mehdi, Existence de lois de conservation dans le cas général (à paraître).

[5] P.D. Lax, Hyperbolic Systems of Conservation Laws II, Comm. Pure Appl. Math., vol. 10, 1957, p. 537-566. | MR | Zbl

[6] F. Magri et C. Morosi, Quaderno 5/19, A geometrical characterization of integrable hamiltonian systems, Université di Milano, 1984.

[7] H. Osborn, The Existence of Conservation Laws, I, Ann. Math., vol. 69, 1959, p. 105- 118. | MR | Zbl

[8] H. Osborn, Les lois de conservation, Ann. Inst. Fourier (Grenoble), vol. 14, 1964, p. 71-82. | Numdam | MR | Zbl

[9] J.F. Pommaret, Systems of partial differential equations and Lie pseudogroups, Gordon and Breach Sc. Publ. | MR | Zbl

[10] D.C. Spencer, Overdetermined Systems of Linear Partial Differential Equations, Bull A.M.S., vol. 75, 1969, p. 179-239. | MR | Zbl